# SDR CA190719007

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2009100370
- Condition: Failed
- Location: Pneumatic Sys
- Component: Pneumatic Sys, Hmltnsnstrnd
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE OFF DUE TO BLEED HOT CAUTION. HPSOV REPLACED. A/C BACK INTO SERVICE. (TC# 20190719007)
